# SDR MWEA040002

- Difficulty date: January 4, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,069 hours, 43,113 cycles
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WOULD NOT GO ABOVE 1.8 ENGINE PRESSURE RATIO.  COMPLIED WITH POWER ASSSURANCE CHECK.  ALL SYSTEMS NORMAL.
